# SDR SWAA2024072309078

- Difficulty date: July 5, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 33,287 hours, 15,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lug
- Condition: Corroded
- Location: Escape Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H ESCAPE HATCH LANYARD CLIP HAS EVIDENCE OF CORROSION<[01] REMOVED AND REPLACED AFT L/H ESCAPE HATCH LANYARD PER AMM 25-61-10.;[02] VERIFIED REMOVAL AND REPLACEMENT AND INSTALLATION OF L/H AFT ESCAPE HATCH STRAP PER AMM 25-61-10.
